By Topic

The existence of binary linear concatenated codes with Reed - Solomon outer codes which asymptotically meet the Gilbert- Varshamov bound

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Binary linear concatenated codes with Reed-Solomon codes as the outer code and varying nonsystematic inner codes are investigated. It is shown that codes exist in this class which asymptotically meet the Gilbert-Varshamov bound.

Published in:

Information Theory, IEEE Transactions on  (Volume:29 ,  Issue: 6 )